Publications 2023

Daniele Agostini ; Claudia Fevola ; Yelena Mandelshtam and Bernd Sturmfels: KP solitons from tropical limits
Repository Open Access

Rida Ait El Manssour and Anna-Laura Sattelberger: Combinatorial differential algebra of \(x^p\)
In: Journal of symbolic computation, 114 (2023), p. 193-208
Bibtex DOI: 10.1016/j.jsc.2022.04.010 ARXIV:
Repository Open Access

Renan Assimos and Jürgen Jost: Harmonic maps from surfaces of arbitrary genus into spheres
In: Calculus of variations and partial differential equations, 62 (2023) 1, 17
Bibtex DOI: 10.1007/s00526-022-02314-4 ARXIV:
Journal Open Access

Alessio Borzi ; Xiangying Chen ; Harshit J. Motwani ; Lorenzo Venturello and Martin Vodička: The leading coefficient of Lascoux polynomials
In: Discrete mathematics, 346 (2023) 2, 113217
Bibtex DOI: 10.1016/j.disc.2022.113217 ARXIV:
Repository Open Access

Marie-Charlotte Brandenburg ; Sophia Elia and Leon Zhang: Multivariate volume, Ehrhart, and \(h*\)-polynomials of polytropes
In: Journal of symbolic computation, 114 (2023), p. 209-230
Bibtex DOI: 10.1016/j.jsc.2022.04.011 ARXIV:
Repository Open Access

Adam Czapliński ; Mateusz Michałek and Tim Seynnaeve: Uniform matrix product states from an algebraic geometer's point of view
In: Advances in applied mathematics, 142 (2023), 102417
Bibtex MIS-Preprint: 38/2019 DOI: 10.1016/j.aam.2022.102417 ARXIV:
Repository Open Access

Alexandros Grosdos ; Alexander Heaton ; Kaie Kubjas ; Olga Kuznetsova ; Georgy Scholten and Miruna-Stefana Sorea: Exact solutions in log-concave maximum likelihood estimation
In: Advances in applied mathematics, 143 (2023), 102448
Bibtex DOI: 10.1016/j.aam.2022.102448 ARXIV:
Journal Open Access

Martin Huesmann ; Francesco Mattesini and Dario Trevisan: Wasserstein asymptotics for the empirical measure of fractional Brownian motion on a flat torus
In: Stochastic processes and their applications, 155 (2023), p. 1-23
Bibtex DOI: 10.1016/ ARXIV:
Repository Open Access

Alessandro Neri ; Paolo Santonastao and Ferdinando Zullo: The geometry of one-weight codes in the sum-rank metric
In: Journal of combinatorial theory / A, 194 (2023) 1, 105703
Bibtex MIS-Preprint: 7/2022 DOI: 10.1016/j.jcta.2022.105703 ARXIV:
Repository Open Access

28.11.2022, 04:20